Archivum mathematicum

ISSN 1212-5059 · Volume 48 (2012), No. 3 · Electronic Edition

Yaning Wang and Ximin Liu
Compact space-like hypersurfaces with constant scalar curvature in locally symmetric Lorentz spaces
pp. 163–172: Abstract, GZIP-PS (361 KiB), PDF (370 KiB)

Vichian Laohakosol, Watcharapon Pimsert, Charinthip Hengkrawit, and Bruce Ebanks
Some logarithmic functional equations
pp. 173–181: Abstract, GZIP-PS (355 KiB), PDF (359 KiB)

Yahya Talebi and Ali Reza Moniri Hamzekolaee
On $\mu $-singular and $\mu $-extending modules
pp. 183–196: Abstract, GZIP-PS (383 KiB), PDF (378 KiB)

Kamil Niedziałomski
On the geometry of frame bundles
pp. 197–206: Abstract, GZIP-PS (341 KiB), PDF (361 KiB)

Petri Kokkonen
A characterization of isometries between Riemannian manifolds by using development along geodesic triangles
pp. 207–231: Abstract, GZIP-PS (568 KiB), PDF (585 KiB)

P. M. Kouotchop Wamba, A. Ntyam, and J. Wouafo Kamga
Some properties of tangent Dirac structures of higher order
pp. 233–241: Abstract, GZIP-PS (405 KiB), PDF (418 KiB)